advertisement
Question
Posted by: Pixie | 2004/11/08

Insulin Resistance

Recently diagnosed with Insulin Resistance, the fasting blood test result was 17.9 - I was given Metformin 1000mg a day, these made me awfully nauseas, bad headaches and endless stomach problems, since this has now calmed down after dropping to 500mg dosage a day, I have begun to gain weight, having been told I should loose weight and bloat badly- How confusing and weight gain is driving me insane. Your comments on metformin side affects would be much appreciated. I read on another website that having insulin resistance and taking this medication plunges patients into a 22 catch situation, as you just do NOT loose weighjt, but instead GAin weight. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi Pixie

That is more a question for the GP's or dieticians. We as pathologist do not treat patients (only results)!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement